I was diagnosed with stage 3 adrenal fatigue 4.5 months ago via saliva cortisol test. I began taking pregnenolone drops, 15 am, 15 afternoon. I slowly began feeling better. I eventually began taking my Synthroid again (25mcg) and added Cytomel 5mcg for the first time. I've been on both for a little over a month now and was feeling great improvements, like 85% normal for the first time in over a year.
Then a few weeks ago I went to see a new osteopath. She recommended the Elisa/ACT food sensitivity
test. In order to prepare for the test I had to stop taking my pregnenolone for at least 4 days prior to the test. The first day I was okay, 2nd a bit tired, 3rd exhausted, and by the 4th day I was so out of it I literally got into a fender bender leaving the office from my blood draw.
I've been back on the pregnenolone for a couple of days now but feel absolutely horrible. Today has been the worst day. Originally, before I began pregnenolone I had a throat infection for 6+ months that went away with Antibiotics
but always came back. Once on the preg. and thyroid meds it went away completely, until a few days ago. Only this time, it's the throat, extreme dizziness/vertigo, bowel issues, skin discomfort, internal feeling of buzzing or something, headaches, malaise, just feeling really sick.
I'm worried I've screwed everything up and have set myself back months in doing the Elisa preparation. Or that something more serious is wrong. Or maybe I'm going hyper from the Cytomel? That's unlikely since I had labs done 1.5 weeks ago. I'm scared and am about to go to the ER.
This all began in May of 2014. Before that I was a happy, healthy 30 year old who's worst issue ever was a bad flu 10 years ago. Negative for hashis, ANA, Sed rate, CRP, Lyme, etc. Positive for EBV, but can't tell if it's past or present.
Could quitting pregnenolone cold turkey for 5 days cause this? Should I be concerned? Should I go to the ER? It's Easter, of course, so I can't contact any of my doctors.
Also, the throat infection. Antibiotics
always cleared it up, meaning it must be bacterial. I was negative for strep twice. What else could this possibly be?